After Harvoni -- Diahhrea, Tired 4 Months Later

5 Replies Updated



Conversation Starter

P Says:


Completed 8 weeks of Harvoni. Still having diahhrea (daily) and very tired 4 months later (sleep 10+ hours per night & get 1-2 hours nap during day).


Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Unfortunately, many people do experience lingering effects for several months after completing their course of treatment with Harvoni, as reported by the FDA. Sometimes, the symptoms also include joint pain and muscle aches.

Has there been any change, yet?

Can anyone else that's taken Harvoni chime in?

REPLYSHAREREPORT
Was this helpful?      0  
2
Luna Says:

I am at about 9 weeks post treatment. I have had lingering GI issues, fatigue, muscle and joint aches!
Will these symptoms ever go away? The joint and muscle pain is horrid. I react to Tylenol and ibuprophen in a terrible way, I am taking a narcotic for the pain and wonder if I will feel this way for the rest of my life.

REPLYSHAREREPORT
Was this helpful?      0  
3
P Says:

The diahhrea did eventually cease. My lingering post-Harvoni symptoms now are low-level headaches (especially in late afternoon and nighttime) as well as fatigue. I drink more water and get as much sleep and rest as possible. By the way, my administering MD did not EVER respond to my questions regarding post-Harvoni symptoms!

REPLYSHAREREPORT
Was this helpful?      0  
4
NotBonnie Says:

I'm almost 18 months post treatment and I still feel lousy. Ever-increasing neuropathic pain in face, hands and feet as well as unbelievable fatigue and brain fog. Have developed sensitivity to both Motrin and Tylenol. I quit drinking years ago to protect my liver but now use it to control the pain. Healthcare provider doesn't seem to care. No referral to any kind of specialist. On a 3 year waiting list for a spot at the nearest pain clinic. Frankly, I felt way better when I had Hep C than I do now. Sure, I'm glad to not have it anymore but had I known I would feel this bad for this long, I'd have refused treatment. I've given up all hope for a cure for the cure.

REPLYSHAREREPORT
Was this helpful?      0  
5
Lobuefrank Says:
via mobile

Finished taking Harvoni 5 1/2 months ago. Still experience diarrhea 2-3 times a week. Stool samples came back normal

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

i dont have regular periods .after 1 to 2 months later
i don't have regular periods .i is late after 1 to 2 months .is that every thing fine .Please suggest me to do the n... 2 replies
harvoni post 3 months
I am going crazy. I have never felt right on this. I was 24 weeks on Harvoni, and had been bedridden since then due to m... 3 replies
2 months post Harvoni treatment edema of hands
I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of fe... 2 replies
Post Harvoni 2 months & still feeling intermittent symptoms
I get fatigue and brain fog but not nearly as severe as with hep and less frequent also itching all over continues inter... 15 replies
Harvoni and tired
HEP C =tired..Harvoni = tired. approx. 6 weeks into my harvoni treatment and every day I NEED a afternoon nap of one to ... 10 replies
testosterone after harvoni treatment
Hi. I am on a 8 week Harvoni treatment with 10 days left until i finish the 8 weeks. After the first 28 days my virus wa... 4 replies
I am cured with Harvoni after 49 years.
One pill a day, no side effects gone after 4 weeks. Insurance and a foundation paid for it all. Now I am working on heal... 2 replies
scared of relaspe after Harvoni.
I have been hearing more and more people relapsing after Harvoni treatments. I'm going into my 4th week and getting ... 2 replies
terrible easy bruising after harvoni and heart problems
I had a 12 week course of Harvoni for Hep C (following a car accident in 1996)...my Hep C was found then (jaundice and t... 1 reply
After 3 months, not losing anymore.
First three months werent great, I dropped 27 lbs. Now headed into month five and haven't lost weight for the last s... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA